MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG CONNECTOR STRAIGHT; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG CONNECTOR STRAIGHT; HYDROCEPHALUS MANAGEMENT
Model Number FV012T
Medical Device Problem Codes Infusion or Flow Problem (2964); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that a connector straight (#fv012t) was implanted during a procedure performed on (b)(6) 2024.According to the complainant, the product showed an under-drainage.The patient underwent a revision procedure performed on (b)(6) 2024.The complainant device has not yet returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 74 years.Weight: 60 kgs.Height: 150 cm.Gender: female.Same event as # 3004721439-2024-00309.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.We closed the case with a statement.

Brand Name
CONNECTOR STRAIGHT
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20422261
Report Number3004721439-2024-00310
Device Sequence Number7627128
Product Code JXG
UDI-Device Identifier04041906118204
UDI-Public4041906118204
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFV012T
Device Catalogue NumberFV012T
Device Lot Number20075244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight60 KG